# SDR SWAA2021091516577

- Difficulty date: September 10, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N8615E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36933
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Aft Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN; LAV D; INBOARD EMERGENCY FLASH LIGHT BATTERIES ARE LOW. / REPLACED AFT CABIN LAV D; INBD EMERGENCY FLASH LIGHT BATTERY IAW AMM 25-64-00-900-806. A-19378
